# SDR UIEA2018061701168

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,360 hours, 16,450 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING "R FWD WINDOW" EICAS. PERFORMED BITE TEST ON WINDOW HEAT CONTROLLER IAW AMM 30-41-00. NO FAULTS FOUND. EICAS "R FWD WINDOW" MESSAGE NOT FOUND.
